Jump to content
Halfdozen

Lexapro Tapering

Recommended Posts

Halfdozen

I just did a taper of Alprazolam.  I jumped in Dec of 2019.  I still have some side effects.  Mainly digestive ones - stomach, throat, & chest gurgling, excessive burping, bloating, & gas all throughout my system.  I also have anxiety, but I do get relief from that during most days.  I still take Lexapro & Mirtazapine.  I’m just wondering if these antidepressants could be the culprit or part of the issue.  Once I stabilize a bit more after my withdrawal from Alprazolam, I’m considering tapering off of these 2 drugs, one at a time under a doctor’s supervision....I’ve been on these drugs for many years, & just wondering if I’ve hit a tolerance with them.  Any input would be appreciated. 

Share this post


Link to post
Share on other sites
Altostrata

Hello, please see reply in your Introductions topic.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy